MathSciNet Relay Station
MathSciNet bibliographic data
MR2877694 60G35 (60H10 92D25)
Yuan, Chengjun; Jiang, Daqing; O'Regan, Donal; Agarwal, Ravi P. Stochastically asymptotically stability of the multi-group SEIR and SIR models with random perturbation. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 6, 2501–2516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement